# SDR VNAA202311280006

- Difficulty date: October 6, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903320217
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE BTW FS517.00 TO FS533.00 AND BTW STGR#25 TO STGR#26 RH SIDE (1EA) LIGHTING STRIKE BTW FS549.00 TO FS565.00 AND BTW STGR#25 TO STGR#26 RH SIDE(1EA) , LIGHTING STRIKE BTW FS629.00 TO FS613.00 AND BTW STGR#25 TO STGR#24 RH SIDE (1EA).  LIGHTING STRIKE BTW FS517.00 TO FS533.00 AND BTW STGR#25 TO STGR#26 RH SIDE (1EA),  LIGHTING STRIKE BTW FS629.00 TO FS613.00 AND BTW STGR#25 TO STGR#24 RH SIDE (1EA) WERE REPAIRED PER CRJ900 SRM 53-00-00-201-003-A03 AND LIGHTING STRIKE BTW FS549.00 TO FS565.00 AND BTW STGR#25 TO STGR#26 RH SIDE(1EA)
WAS REPAIRED PER EA 23-C9-53-1581 REV IR
